# SDR SCNA20201116265

- Difficulty date: October 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195BR SEAL STRIP SCREW HOLE DAMAGED 7.5" FORWARD OF AFT EDGE.  REPAIRED SEAL STRIP SCREW HOLE 7.5" FWD OF AFT EDGE ON PANEL 195BR, PER SRM 51-70-05-2R-8.
